# SDR CA960708006

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: 2152300385
- Condition: Cut
- Location: Sta 120 Le
- Part time: 1,597 hours
- Component: Cndair, 21523001882
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DAMAGE FOUND ON LEADING EDGE OF RIGHT HAND HORIZONTAL STABILIZER AT STATION 120. FURTHER INVESTIGATION FOUND UPPER AND LOWER EXHAUST CLAMP ASSEMBLIES ON CYLINDER 16 AND 17 HAD COME OFF DURING FLIGHT AND CUT LEADING EDGE STABILIZER 2.5".
